# SDR HEEA0011430

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 7645001076101
- Condition: Inoperative
- Location: Gas Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANALOG AND DIGITAL SEGMENTS INOPERATIVE.
